# SDR 2002FA0001293

- Difficulty date: November 13, 2002
- Submitted: November 13, 2002
- Operation: General aviation
- Aircraft: N87HA
- Make and model: Diamon DA20-A1
- Aircraft serial: 10086
- Engine: Rotax ROTAX912S3
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Part time: 659 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS SQUAWKED FOR OIL LEAKING FROM COWL.  UPON INSPECTION THE LEAK WAS DETERMINED TO BE COMMING FROM A CRACK ON TOP OF ENGINE UNDER COOLING SHROUD. (COOLING SHROUD HAS TO BE REMOVED TO INSPECT THIS AREA)  THE CRACK WAS APPROXIMATLY 3 INCHES AND IS ORINTATED FORE AND AFT BETWEEN CYLINDERS 1 AND 3.
